# SDR CALA2017050501278

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 66,381 hours, 16,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT NOT ILLUMINATED AFTER ARMING DOOR. FOUND GIRT BAR DISCONNECTED. RECONNECTED GIRT BAR PER AMM 25-66-00. OPS CK GOOD.
